# SDR AALA20020664

- Difficulty date: April 24, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 5 SEAT TRACK CORRODED AT STATION 200.  REMOVED CORRODED TRACK.  INSTALLED NEW TRACK NR 5 PER SRM 53-05.  (M)
